# SDR RYNA200500013

- Difficulty date: April 8, 2005
- Submitted: April 18, 2005
- Operation: Air carrier
- Aircraft: N753NA
- Make and model: Boeing 757-28A
- Aircraft serial: 24544
- Aircraft time: 58,755 hours, 16,772 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 7540 · Bleed Air Indicating System
- Part: Tube
- Part number: LJ35801
- Condition: Cracked
- Location: Nr 2 P1 Probe
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB FROM ORD, THE NR 2 ENGINE N1 WAS INDICATING .16 LOWER THAN THE NR 1 ENGINE.  THE AIRCRAFT RETURNED TO ORD AND LANDED WITHOUT INCIDENT.  REMOVED AND REPLACED CRACKED TUBE OFF NR 2 ENGINE P1 PROBE.  OPERATIONAL CHECK NORMAL.
